Eigenvalues of a Non-self-adjoint Elliptic Operator

David Holcman, Zeev Schuss

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

Precious little is known about the distribution of the eigenvalues of any second-order linear elliptic non-self-adjoint boundary value problem in any domain in for (see Sect. 4.17). The singular perturbation asymptotics described in Chap. 3 are used here to construct an approximation to the entire spectrum of a non-self-adjoint Dirichlet problem for the Hopf vector field, singularly perturbed by a small Laplacian.

Original languageEnglish
Title of host publicationApplied Mathematical Sciences (Switzerland)
PublisherSpringer
Pages115-158
Number of pages44
DOIs
StatePublished - 2018

Publication series

NameApplied Mathematical Sciences (Switzerland)
Volume199
ISSN (Print)0066-5452
ISSN (Electronic)2196-968X

Fingerprint

Dive into the research topics of 'Eigenvalues of a Non-self-adjoint Elliptic Operator'. Together they form a unique fingerprint.

Cite this